# SDR USAASB08049

- Difficulty date: July 14, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL MAINTENANCE REPORTED THE AFT LEFTHAND GALLEY EMERGENCY EXIT LIGHTING INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE ASSOCIATED BATTERY PACK PER MM 33-51-2-962-015.  OPERATIONAL TEST GOOD. (B)
